# SDR VNAA202004219994

- Difficulty date: April 21, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15353
- Aircraft time: 12,681 hours, 11,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INTERCOSTALS BETWEEN FS349.00 AND FS364.00, STR26L TO STR 26R ARE CORRODED.  LOCATED AND DRILLED LH AND RH INTERCOSTALS AT FS349.00 TO FS 364.00 IAW CRJ 900 SRM 51-40-11-001-001-A01.
